# SDR ASAA2018102926661

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,403 hours, 5,851 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLEARING RWY AT SEA, VTK ILLUMINATED FOR 20 SECONDS ON CAPTAINS NAV DISPLAY. NO OTHER INDICATIONS OR FAILURE. LIGHTS NORMAL AFTER 20 SECONDS "VTK". GROUNDED - YES. FMC BITE SHOWS LEFT PROGRAM FAULT ON GROUND. CURRENT STATUS OK, A/C OPS NORMAL REF FIM 34-61 TASK 837.
